Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does it mean when your skin discoloration ?

What does it mean when your complextion darkens with HIV?
Fri, 22 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Dermatologist 's  Response
hi
skin darkness in hiv due to
-vitamin deficiency
-anemia
-higher drug
-sun sensitivity
-dehydration
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi doctor, I am an African woman aged 49 and live in Dar es salaam, Tanzania. I have noticed discoloring of my skin on several places. I have a patch on my shoulder which is spotted like a cheetah skin, it is about 4cm sq in size, a small patch of about i sq cm on my arm which is about two shades lighter than my skin colour, a patch on my thigh about 3cm sq, several patches on the small of my back which is about 7cm long and 2 cm wide. I visited a dermatologist and he quickly diagnosed it as Vitiligo and the treatment he has prescribed is pretty harsh, application of a cream in the morning where i am to sit in the 10am sun for 1 hour wearing UV sunglasses as without it my eyesight could be damaged. He warned that i need to apply the cream directly and precisely on the affected areas as if it went beyond those areas they would be permanently damaged/discolored. My research over the net describes Vitiligo as milk white pigmentation of the skin. Mine is not milk white. Could you kindly advice me what I could be suffering from and how I should treat it?

doctor1 MD

I was stung by a bee about a week and a half ago. Initially I had the symptons of a large reaction. Everything has been going down and dissapearing until today when I noticed that the skin around the area of the sting is purple. Nothing hurts or itches. What does this mean?

doctor1 MD

I have been diagnosed with eczema since taking Diovan HCT and later switched to Valsartan HCT. My skin is very dry and my hands are totally discolored. What can be done about the skin discoloration and how long is this going to take to clear up? Disappointed in Morgan City

Recent questions on  Anemia

doctor1 MD

Hi, i am writing on behalf of a friend. He had been diagnosed with having IBS when he was 13, without a colonoscopy, and now he is 25. He has been having abdominal pain and interchanges of diarrhea and constipation all these years but a month ago it suddenly got really worse (after having some fish, but even if it was bad, he had never experienced such excruciating pain again), as in one day he started to ache so much he couldn't get up off the floor. It was like stabbing and ripping him apart. He went to the hospital and had blood work done and an X-ray and they said it was normal but suggested a colonoscopy but he didn't go through with it. Ever since he has been having really severe abdominal pain and interchanges of diarrhea and constipation and he has been to several doctors, one prescribing him with amitriptyline and antibiotics for the intestine, and another after that giving him mebeverine hydrochloride alone. He took the antibiotics and amitriptyline for almost a month and it helped him a bit but in the evening he would none the less have the return of the severe pain in his entire abdomen, sometimes centering on the left upper side of it. Then he went to the other doctor who perscribed mebeverine hydrochloride, telling him it would instantly help, without that being the case when he tried it. He had extensive blood work done and everything was normal, no inflammation or anemia, and the doctor said he didn't need anything else and should just take the mebeverine. But he is still in pain and i was wondering if it could be something else with these symptoms. Should he have a colonoscopy or some other less painful test? He also has Gastroesophageal Reflux Disease.

doctor1 MD

My heart flutters constantly. The doctors in the ER called them PVC and put me on a heart monitor to see why I'm having them so frequently. They are not painful just irritating.My blood pressure is low thyroid is good and I use to have anemia but that's good as well. All lab work came out good including X-rays So why is my heart skipping beats?

doctor1 MD

I have MS and several times a year, i take venefor infusions for anemia (not related to the MS). within a week of the infusion, my left foot always swells enormously and is painful to walk on. my doctors keep saying its not from the venefor, as venofer is just iron. However, I know this swelling occurs each time. Does venofer cause foot swelling?

doctor1 MD

hi i used to have anemia about a year ago. now i am all better, however, when i last checked my heart rate, it was in the 80s. i checked again today while sitting down cause i thought that the machines at walmart may be lying or i could of been a bit active before hand, however it still was in the 80s.

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

Do you think at ESA therapy is a good option for a 90 yo male with CKD stage 3A? RBC count is 2.91; HGB 9.9; HCT 29.1; platelet count 104; GFR est non-AA 58; Micralb/Crea ratio (ug/mg creat) 59.0; Pt is always cold , extremely fatigued-sleeps 15...

doctor1 MD

I had routine bloodwork done and all tests came back normal except for a raised ferratin 575. When tested again 6 weeks later it came back at another high value 445. No other tests for inflammation were done. CBC with differential all normal. I'm...